Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)



Local Diophantine Nullstellen inequalities

Author: W. Dale Brownawell
Journal: J. Amer. Math. Soc. 1 (1988), 311-322
MSC: Primary 11J85; Secondary 13F20
MathSciNet review: 928261
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • W. D. Brownawell, Some remarks on semi-resultants, Transcendence theory: advances and applications (Proc. Conf., Univ. Cambridge, Cambridge, 1976) Academic Press, London, 1977, pp. 205–210. MR 0480370
  • W. Dale Brownawell, Bounds for the degrees in the Nullstellensatz, Ann. of Math. (2) 126 (1987), no. 3, 577–591. MR 916719, DOI
  • W. Dale Brownawell, Large transcendence degree revisited. I. Exponential and non-CM cases, Diophantine approximation and transcendence theory (Bonn, 1985) Lecture Notes in Math., vol. 1290, Springer, Berlin, 1987, pp. 149–173. MR 927560, DOI
  • W. Dale Brownawell, Note on a paper of P. Philippon: “Zero estimates in commutative algebraic groups” [Bull. Soc. Math. France 114 (1986), no. 3, 355–383], Michigan Math. J. 34 (1987), no. 3, 461–463. MR 911818, DOI
  • W. Dale Brownawell and Robert Tubbs, Large transcendence degree revisited. II. The CM case, Diophantine approximation and transcendence theory (Bonn, 1985) Lecture Notes in Math., vol. 1290, Springer, Berlin, 1987, pp. 175–188. MR 927561, DOI
  • Gregory V. Chudnovsky, Some analytic methods in the theory of transcendental numbers, Contributions to the theory of transcendental numbers, Math. Surveys Monogr., vol. 19, Amer. Math. Soc., Providence, RI, 1984, pp. 27–122. Translated from the Russian by G. A. Kandall. MR 772029, DOI
  • A. O. Gel′fond, Transcendental and algebraic numbers, Dover Publications, Inc., New York, 1960. Translated from the first Russian edition by Leo F. Boron. MR 0111736
  • D. W. Masser and G. Wüstholz, Fields of large transcendence degree generated by values of elliptic functions, Invent. Math. 72 (1983), no. 3, 407–464. MR 704399, DOI
  • Ju. V. Nesterenko, Estimate of the orders of the zeroes of functions of a certain class, and their application in the theory of transcendental numbers, Izv. Akad. Nauk SSSR Ser. Mat. 41 (1977), no. 2, 253–284, 477 (Russian). MR 0491535
  • Yu. V. Nesterenko, Estimates for the characteristic function of a prime ideal, Mat. Sb. (N.S.) 123(165) (1984), no. 1, 11–34 (Russian). MR 728927
  • Yu. V. Nesterenko, Algebraic independence of algebraic powers of algebraic numbers, Mat. Sb. (N.S.) 123(165) (1984), no. 4, 435–459 (Russian). MR 740672
  • Yu. V. Nesterenko, The measure of algebraic independence of values of certain functions, Mat. Sb. (N.S.) 128(170) (1985), no. 4, 545–568, 576 (Russian). MR 820402
  • Patrice Philippon, Critères pour l’indépendance algébrique, Inst. Hautes Études Sci. Publ. Math. 64 (1986), 5–52 (French). MR 876159
  • ---, Sur les mesures d’indépendance algébrique, Séminaire de Théorie des Nombres, Boston-Basel-Stuttgart, Birkhäuser, 1985, pp. 219-233. ---, Elimination effective, Journées Algorithmiques-Arithmétiques, Chap. XXVIII, Publ. Univ. St. Etienne, France, 1983.
  • Patrice Philippon, Lemmes de zéros dans les groupes algébriques commutatifs, Bull. Soc. Math. France 114 (1986), no. 3, 355–383 (French, with English summary). MR 878242

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 11J85, 13F20

Retrieve articles in all journals with MSC: 11J85, 13F20

Additional Information

Article copyright: © Copyright 1988 American Mathematical Society